# SDR SWAA2024011842409

- Difficulty date: January 18, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N8734Q
- Make and model: Boeing 737-8
- Aircraft serial: 60713
- Aircraft time: 8,908 hours, 4,128 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: UNKNOWN
- Condition: Burned
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL IN AFT GALLEY. TURNED OFF COFFEE POTS AND GALLEY LIGHTS. SMELL WENT AWAY AND DID NOT RETUREN<[01] F/A NOTIFY ELECTRIC SMELL COMING FROM CAPT SIDE C/M AREA. FOUND ELECTRIC WIRE BURN MARKS FROM L/H AFT C/M RAIL ASSY . R/R L/H AFT COFFEE MAKER AND RAIL ASSY PER AMM 25-32-01 & CMM 25-30-11
